# SDR DALA2016042503325

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,031 hours, 20,245 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Migrated
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR BOTTOM HINGE ATTACH POINT HAS MIGRATED BEARING. REMOVED 4L DOOR IAW AMM 52-11.  REPLACED LOWER HINGE BEARING IAW AMM 20-10.  REINSTALLED AND RIGGED 4L DOOR IAW AMM 52-11.  ADJUSTMENT CHECKS GOOD.
